Citalopram / antidepressants

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

snow86
New Member


Date Joined Feb 2012
Total Posts : 2
   Posted 2/14/2012 12:26 PM (GMT -6)   
Hi

I've been on citalopram 30mg and 50mg trazedone since August 2011. However, I really struggle with it as I don't feel myself at all. I feel hungover often, often as if I'm not with it and unaware of what's going on around me and I'm so much slower than normal. I just wondered if anyone else felt the same? In addition, I am exhausted, memory is awful (although I know this is a side effect of depression I'm convinced it it worsened by the medication).

Thanks

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42438
   Posted 2/14/2012 3:15 PM (GMT -6)   
It is very possible that the trazadone is what is making you sleepy, did you start them both at the same time? Do you take the trazadone at night? Either way, I would talk to the doctor. If you just started it, it could be a side effect that will go away. But if you have been on it awhile, it is worth talking to the doctor about something that will make you feel less sleepy. And more with it.

Welcome to the forum Snow86.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20190
   Posted 2/15/2012 1:33 AM (GMT -6)   
agree with karen snow86. with healing compassion, jamie.

welcome.
EMOTIONALLY UNSTABLE PERSONALITY DISORDER,

RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, June 23, 2018 8:29 AM (GMT -6)
There are a total of 2,974,466 posts in 326,178 threads.
View Active Threads


Who's Online
This forum has 161279 registered members. Please welcome our newest member, Jason402.
341 Guest(s), 4 Registered Member(s) are currently online.  Details
Undecidedtx, hrpufnstuf, Old Mike, straydog